# SDR ASAA0580398

- Difficulty date: July 25, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593271725
- Condition: Damaged
- Location: Fs 756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FREEZE PLUG IN LONGERON.  REMOVED DAMAGED SECTION AND SPLICED IN NEW SECTION.  (M)
